| Catalog Number |
VCP603H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # =(b)(4).This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested, but unavailable: - was there an additional medical or surgical intervention performed (e.G., re-operation, re-suturing, re-closure, drainage)? if so, please specify.- is there any plan in place to remove the needle piece in the future? if so, could you please provide the scheduled date for the removal? - what is the surgeon's opinion of the potential consequences for the patient? - was there any additional tissue damage resulting from the search for the needle piece? --received information as following from sales rep via phone today.Please refer to the event description, other information requested is unknown.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent laparoscopic repair of extraperitoneal hernia on (b)(6) 2026 and suture was used.During the surgery, the doctor sutured the outer layer of the peritoneum and found that the needle tip was missing when removing the needle.Changed to another one to complete the surgery.There were no adverse patient consequences reported.No additional information could be provided.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 2/20/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.